# SDR UALA2010060101854

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,105 hours, 9,358 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR DEPLOYMENT BAR GAS SPRING INOPERATIVE.  R & R R-1 DOOR DEPLOYMENT GAS SPRING.
